VOL. 55 · NO. 1 | Spring 2011
 
VIEW ALL ABSTRACTS +
Frontmatter
Illinois J. Math. 55 (1), (Spring 2011)
No abstract available
Articles
Bhanumati Dasgupta
Illinois J. Math. 55 (1), 1-3, (Spring 2011) DOI: 10.1215/ijm/1355927023
KEYWORDS: 15A04
Mara D. Neusel
Illinois J. Math. 55 (1), 5-14, (Spring 2011) DOI: 10.1215/ijm/1355927024
KEYWORDS: 55S10, 13A50
E. Macías-Virgós
Illinois J. Math. 55 (1), 15-26, (Spring 2011) DOI: 10.1215/ijm/1355927025
KEYWORDS: 57R30, 55M30, 55T99
Jorge J. Betancor, Juan C. Fariña, Lourdes Rodríguez-Mesa, Alejandro Sanabria-García
Illinois J. Math. 55 (1), 27-68, (Spring 2011) DOI: 10.1215/ijm/1355927026
KEYWORDS: 42C05, 42C15
Nguyen Quang Dieu
Illinois J. Math. 55 (1), 69-76, (Spring 2011) DOI: 10.1215/ijm/1355927027
KEYWORDS: 32B10, 32D15
Aureliano M. Robles-Pérez, José Carlos Rosales
Illinois J. Math. 55 (1), 77-88, (Spring 2011) DOI: 10.1215/ijm/1355927028
KEYWORDS: 11D75, 20M14, 13H10
Andrew Parrish
Illinois J. Math. 55 (1), 89-106, (Spring 2011) DOI: 10.1215/ijm/1355927029
KEYWORDS: 37A45, 47A35, 46E30
Kazuma Shimomoto
Illinois J. Math. 55 (1), 107-125, (Spring 2011) DOI: 10.1215/ijm/1355927030
KEYWORDS: 13A35, 13D22
Victor Alexandrov, Robert Connelly
Illinois J. Math. 55 (1), 127-155, (Spring 2011) DOI: 10.1215/ijm/1355927031
KEYWORDS: 52C25, 51M20, 14H50
Hasina Akter, Mariusz Urbański
Illinois J. Math. 55 (1), 157-184, (Spring 2011) DOI: 10.1215/ijm/1355927032
KEYWORDS: 30D05
Hilário Alencar, Walcy Santos, Detang Zhou
Illinois J. Math. 55 (1), 185-203, (Spring 2011) DOI: 10.1215/ijm/1355927033
KEYWORDS: 53C42
Astrid an Huef, S. Kaliszewski, Iain Raeburn, Dana P. Williams
Illinois J. Math. 55 (1), 205-236, (Spring 2011) DOI: 10.1215/ijm/1355927034
KEYWORDS: 46L55
Yves de Cornulier
Illinois J. Math. 55 (1), 237-259, (Spring 2011) DOI: 10.1215/ijm/1355927035
KEYWORDS: 22E15, 20F65, 22E24
Indranil Biswas
Illinois J. Math. 55 (1), 261-285, (Spring 2011) DOI: 10.1215/ijm/1355927036
KEYWORDS: 53B35, 14F05
Sibylla Priess-Crampe, Paulo Ribenboim
Illinois J. Math. 55 (1), 287-303, (Spring 2011) DOI: 10.1215/ijm/1355927037
KEYWORDS: 13F25, 13A18
Anna Skripka
Illinois J. Math. 55 (1), 305-324, (Spring 2011) DOI: 10.1215/ijm/1355927038
KEYWORDS: 47A55, 47A56, 46L52
Osamu Iyama, Michael Wemyss
Illinois J. Math. 55 (1), 325-341, (Spring 2011) DOI: 10.1215/ijm/1355927039
KEYWORDS: 13C14, 16G70, 18E30
Sonja Cox, Mark Veraar
Illinois J. Math. 55 (1), 343-375, (Spring 2011) DOI: 10.1215/ijm/1355927040
KEYWORDS: 60E15, 60B11, 46B09, 60H05
David Cook II, Uwe Nagel
Illinois J. Math. 55 (1), 377-395, (Spring 2011) DOI: 10.1215/ijm/1355927041
KEYWORDS: 13E10, 13C40
Fernando Manfio, Ruy Tojeiro
Illinois J. Math. 55 (1), 397-415, (Spring 2011) DOI: 10.1215/ijm/1355927042
KEYWORDS: 53B25
Backmatter
Illinois J. Math. 55 (1), (Spring 2011)
No abstract available
Back to Top